MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SUCTION ABOVE CUFF ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SUCTION ABOVE CUFF ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/189/080
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that four patients with size 8.0 sachet tubes have required endotracheal tube changes for persistently deflating cuffs in the icu over the last 5 days.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: neither samples nor pictures were received for the analysis of this complaint.Without the return of the samples a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.The device history record of the reported lot number was reviewed and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.

Brand Name
PORTEX SUCTION ABOVE CUFF ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21293859
Report Number9617604-2025-00087
Device Sequence Number7775212
Product Code BTR
UDI-Device Identifier15019315059544
UDI-Public(01)15019315059544(17)290714(10)6018561
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/189/080
Device Lot Number6018561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown